Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

keiko1

Veteran Member
  • Total Reviews

    0
  • Content Count

    237
  • Joined

  • Last visited

Community Reputation

7 Neutral

2 Followers

About keiko1

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Ontario, Canada :D

Recent Profile Visitors

3133 profile views
  1. Hello! So its been quite a long time since I've wrote here..just wanted everyone that is either finished or starting their course to know that I am still acne free hope everyone is doing well. Anyway if you have any questions just post em or message me. Take care guys!
  2. I don't feel we are being self centered. I mentioned that I feel for those that suffer the REAL side effects of Accutane, but I've never heard of gum receding or breast problems as a side effect for Accutane esp 7 years after the person took the drug..let's get real. Hairloss is scary, ibs can be life changing as well as chronic depression and joint problems can cause you to not do the things you love most but half the stuff that Accutane is being accused of in these types of threads can also be
  3. I've determined this thread has turned into an all encompassing smorgasborg of hypochondriasis with accutane as the sole scapegoat for all of life's problems. Normally, I wouldn't have a problem with people doing what they do, but when people start preaching how accutane is the devil and should be banned... Well I have a huge problem with that. After 9 years taking accutane, I can safely say that most of these "problems" are not in any way related to a drug they took for four months. These gu
  4. I didn't really care to read the last couple of pages but are you actually blaming Accutane for gum receding now? Also, trying to get Accutane banned is probably not the best action route. Good luck though buddy lol
  5. Retin-a micro is amazing. I've been using it for about 7 months now. I went on accutane and kept my pores clear using retin-a micro. My face was red after the first month of using it, it's really calmed down since than. I find it brings out the redness more where ur hyperpigmentation is located. Don't worry, stick with it. If you say all your dealing with now is scars, than accutane will not be the option. Retin-a Micro however can fade those scars and keep your pores clear. As for cleanser/mois
  6. You need to meet a cumulative dosage of at least 120-150mg/kg. 150mg/kg being the best opportunity that your acne will not return. If you go on a lower dosage, than you will probably have to stay on it longer. Lets see, you said your approximately 155 lb = 70 kg. 60*30*4 = 7200mg/70=102mg/kg as of right of right now. If you add an extra month of 60 mg per day you'll be at 128mg/kg. You can stop by this point or if you want to hit your 150mg/kg goal, you stay on it 2 more months. 60 mg with y
  7. Hey there, 2 years ago I started to get more occurring cystic acne that I never experienced before. I was 20 at the time and I didn't understand how I could go through high school with such mild acne and all of a sudden I'm dealing with this crap. I didn't have severe acne but i'd say it was mild-moderate (sometimes)/persistent. My doctor scheduled me with a derm and I told her I knew a lot about Accutane and the side effects etc because I had researched it. She said she was going to prescrib
  8. I've always kinda flushed before Accutane but it didn't/hasn't exaggerated it anymore than it was. I didn't experience any skin thinning. When I do get a pimple, it doesn't leave any type of scar and usually fades within 24-48 hours. This is with ofcourse the help with my maintenance system. I think if i wasn't using retin-a, I would be upset. My skin is repairing itself amazingly too. Accutane has been shown to help with collagen in the skin after the course (meaning it can plump up any scars s
  9. You guys make it sound like 80-90% of Accutane users are survivors.. I guess I was a lucky one..
  10. 7 Months Post No acne on face, still clear. Redmarks have almost completely faded with the help of Retin-a/finacea. Still living the dream
  11. ya i still have it and my course has been done for 5 months now. I get it because i'm washing my face harshly around that area or because it gets itchy and i scratch at it. It disappears by the end of the day usually.... no biggy. And i'm still acne free. I use a maintenance system (retin-a micro 0.04%) at night time, it's worth it and it fades any smalls marks. Some have no signs of acne while others have a relapse within months-1 year later, so a maintenance system is definitely appropriate.
  12. Exactly. Every person is different. It varies quite a bit. Saying that masturbation doesn't have an impact on YOUR acne, though, doesn't mean that it doesn't appear to be causing ours. I would never argue that ejaculation causes everyone's acne. I'm quite jealous of those who can get away with it and not have it impact their skin. Myself and others here, on the other hand, aren't coming to the same conclusion here. Can we just agree that different factors lead to different results for differen
  13. guys grow back too.. i've read this countless times and people who had hairloss come back saying it's grown back
  14. Yes i've had to switch from claravis to accutane to claravis and back to accutane countless times and i've had to no problem. Don't worry about it!
×